# SDR GXPA99006

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615GA
- Make and model: Swrngn SA226AT
- Aircraft serial: AT009
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 212033
- Condition: Seized
- Location: Lt Mlg
- Component: Bfgoodrich
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED SDF EN ROUTE TO S24 (SANDUSKY COUNTRY REGIONAL).  UPON LANDING, LEFT BRAKES WERE LOCKED CAUSING BOTH LEFT WHEEL ASSEMBLIES TO SKID AND CAUSE AIRCRAFT TO RUN OFF RUNWAY ON LEFT SIDE.  WATER APPEARS TO HAVE ENTERED BRAKES AND FROZE CAUSING BRAKES TO SEIZE.  (X)
